Alert archive / California / Red Flag Warnings in 2012

Red Flag Warning 5, NWS Hanford, CA

July 12, 2012Kern County, California

NWS Hanford, CA issued this red flag warning at Jul 12, 2012, 2:48 AM PDT for Kern County, California. It took effect at Jul 12, 2012, 12:00 PM PDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 12, 2012, 2:48 AM PDT (09:48 UTC)
In effect from
Jul 12, 2012, 12:00 PM PDT
Expired
Jul 13, 2012, 4:23 AM PDT
In force
16 hr
Issued by
NWS Hanford, CA

County Kern County, CA

The text

As transmitted, in the capitals the NWS used until 2016.

670 
WWUS86 KHNX 120948
RFWHNX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
248 AM PDT THU JUL 12 2012

...RED FLAG WARNING IN EFFECT FOR DRY LIGHTNING FROM THIS AFTERNOON
THROUGH THIS EVENING FOR THE SOUTHERN SIERRA NEVADA IN TULARE AND
KERN COUNTIES AS WELL AS FOR THE KERN COUNTY MOUNTAINS AND
DESERT...

.MONSOON MOISTURE WILL BE INCREASING OVER THE AREA TODAY. THE
LEADING EDGE OF THE MOISTURE WILL BE CONCENTRATED IN THE MID
LEVELS OF THE ATMOSPHERE...AND LEAD TO ISOLATED TO SCATTERED DRY
THUNDERSTORMS OVER PORTIONS OF THE SOUTHERN SIERRA NEVADA FROM
TULARE COUNTY AND SOUTHWARD...AS WELL AS THE KERN COUNTY MOUNTAINS
AND THE DESERT. GUSTY AND ERRATIC OUTFLOW WINDS ARE POSSIBLE THIS
AFTERNOON AND EARLY THIS EVENING. THE THUNDERSTORMS ARE EXPECTED
TO BECOME WETTER LATER THIS EVENING AND INTO FRIDAY.

CAZ295-297>299-121900-
/O.UPG.KHNX.FW.A.0001.120712T1900Z-120713T0400Z/
/O.NEW.KHNX.FW.W.0005.120712T1900Z-120713T0400Z/
KERN COUNTY MOUNTAINS-TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
248 AM PDT THU JUL 12 2012

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS
EVENING FOR DRY LIGHTNING FOR THE SOUTHERN SIERRA NEVADA
IN TULARE AND KERN COUNTIES AS WELL AS THE KERN COUNTY MOUNTAINS
AND DESERT...

THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A RED FLAG
WARNING FOR DRY LIGHTNING...WHICH IS IN EFFECT FROM NOON TODAY TO
9 PM PDT THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN
EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONE 295 KERN COUNTY MOUNTAINS... 
  FIRE WEATHER ZONE 297 TULARE COUNTY MOUNTAINS...FIRE WEATHER 
  ZONE 298 INDIAN WELLS VALLEY AND FIRE WEATHER ZONE 299 
  SOUTHEASTERN KERN COUNTY DESERT.

* WINDS...GUSTS UP TO 40 MPH ARE POSSIBLE NEAR THUNDERSTORMS.

* LIGHTNING ACTIVITY LEVEL...6.

* TIMING...NOON TODAY UNTIL 9 PM THIS EVENING.

* IMPACTS...THE THREAT OF DRY LIGHTNING AND VERY DRY FUELS MAY 
  CREATE NEW FIRE STARTS AND COMBINE WITH STRONG OUTFLOW WINDS 
  TO PRODUCE RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

&&

$$

DS
3 follow-up statements
591 
WWUS86 KHNX 121855
RFWHNX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
1155 AM PDT THU JUL 12 2012

...RED FLAG WARNING IN EFFECT FOR DRY LIGHTNING FROM THIS
AFTERNOON THROUGH THIS EVENING FOR THE SOUTHERN SIERRA NEVADA IN
TULARE AND KERN COUNTIES AS WELL AS FOR THE KERN COUNTY MOUNTAINS
AND DESERT...

.MONSOON MOISTURE WILL BE INCREASING OVER THE AREA TODAY. THE
LEADING EDGE OF THE MOISTURE WILL BE CONCENTRATED IN THE MID
LEVELS OF THE ATMOSPHERE...AND LEAD TO ISOLATED TO SCATTERED DRY
THUNDERSTORMS OVER PORTIONS OF THE SOUTHERN SIERRA NEVADA FROM
TULARE COUNTY AND SOUTHWARD...AS WELL AS THE KERN COUNTY
MOUNTAINS AND THE DESERT. GUSTY AND ERRATIC OUTFLOW WINDS ARE
POSSIBLE THIS AFTERNOON AND EARLY THIS EVENING. THE THUNDERSTORMS
ARE EXPECTED TO BECOME WETTER LATER THIS EVENING AND INTO FRIDAY.

CAZ295-297>299-130400-
/O.CON.KHNX.FW.W.0005.120712T1900Z-120713T0400Z/
KERN COUNTY MOUNTAINS-TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
1155 AM PDT THU JUL 12 2012

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING
FOR DRY LIGHTNING FOR THE SOUTHERN SIERRA NEVADA IN TULARE AND
KERN COUNTIES AS WELL AS THE KERN COUNTY MOUNTAINS AND DESERT...

* AFFECTED AREA...FIRE WEATHER ZONE 295 KERN COUNTY MOUNTAINS... 
  FIRE WEATHER ZONE 297 TULARE COUNTY MOUNTAINS...FIRE WEATHER 
  ZONE 298 INDIAN WELLS VALLEY AND FIRE WEATHER ZONE 299 
  SOUTHEASTERN KERN COUNTY DESERT.

* WINDS...GUSTS UP TO 40 MPH ARE POSSIBLE NEAR THUNDERSTORMS.

* LIGHTNING ACTIVITY LEVEL...6.

* TIMING...NOON TODAY UNTIL 9 PM THIS EVENING.

* IMPACTS...THE THREAT OF DRY LIGHTNING AND VERY DRY FUELS MAY 
  CREATE NEW FIRE STARTS AND COMBINE WITH STRONG OUTFLOW WINDS 
  TO PRODUCE RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

&&

$$

BEAN
006 
WWUS86 KHNX 130158
RFWHNX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
658 PM PDT THU JUL 12 2012

...RED FLAG WARNING IN EFFECT FOR DRY LIGHTNING OVERNIGHT FOR THE
SOUTHERN SIERRA NEVADA IN TULARE AND KERN COUNTIES AS WELL AS FOR
THE KERN COUNTY MOUNTAINS AND DESERT...

.MONSOON MOISTURE WILL BE INCREASING OVER THE AREA TONIGHT. THE
LEADING EDGE OF THE MOISTURE WILL BE CONCENTRATED IN THE MID
LEVELS OF THE ATMOSPHERE...AND MAY PRODUCE ISOLATED TO SCATTERED
DRY THUNDERSTORMS OVER PORTIONS OF THE SOUTHERN SIERRA NEVADA FROM
TULARE COUNTY AND SOUTHWARD...AS WELL AS THE KERN COUNTY MOUNTAINS
AND THE DESERT. GUSTY AND ERRATIC OUTFLOW WINDS ARE POSSIBLE NEAR
THUNDERSTORMS. THE THUNDERSTORMS ARE EXPECTED TO BECOME WETTER
FRIDAY.

CAZ295-297>299-131200-
/O.EXT.KHNX.FW.W.0005.000000T0000Z-120713T1200Z/
KERN COUNTY MOUNTAINS-TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
658 PM PDT THU JUL 12 2012

...RED FLAG WARNING NOW IN EFFECT UNTIL 5 AM PDT FRIDAY FOR DRY
LIGHTNING FOR THE SOUTHERN SIERRA NEVADA IN TULARE AND KERN
COUNTIES AS WELL AS THE KERN COUNTY MOUNTAINS AND DESERT...

* AFFECTED AREA...FIRE WEATHER ZONE 295 KERN COUNTY MOUNTAINS... 
  FIRE WEATHER ZONE 297 TULARE COUNTY MOUNTAINS...FIRE WEATHER 
  ZONE 298 INDIAN WELLS VALLEY AND FIRE WEATHER ZONE 299 
  SOUTHEASTERN KERN COUNTY DESERT.

* WINDS...SOUTHWEST UP TO 10 MPH WITH GUSTS UP TO 40 MPH POSSIBLE
  NEAR THUNDERSTORMS.

* LIGHTNING ACTIVITY LEVEL...6.

* TIMING...UNTIL 5 AM FRIDAY MORNING.

* IMPACTS...THE THREAT OF DRY LIGHTNING AND VERY DRY FUELS MAY 
  CREATE NEW FIRE STARTS AND COMBINE WITH STRONG OUTFLOW WINDS 
  TO PRODUCE RAPID FIRE GROWTH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND HOT TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. PLEASE ADVISE THE
APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THIS RED FLAG
WARNING.

&&

$$

BARLOW
242 
WWUS86 KHNX 131123
RFWHNX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HANFORD CA
423 AM PDT FRI JUL 13 2012

CAZ295-297>299-131230-
/O.CAN.KHNX.FW.W.0005.000000T0000Z-120713T1200Z/
KERN COUNTY MOUNTAINS-TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
423 AM PDT FRI JUL 13 2012

...RED FLAG WARNING IS CANCELLED FOR THE KERN COUNTY MOUNTAINS AND
DESERTS. THUNDERSTORMS TODAY WILL BE RATHER WET AND THE THREAT OF
DRY LIGHTNING IS LOW.

$$

BINGHAM

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hanford, CA wrote its last area forecast discussion before this red flag warning went out at Jul 11, 9:56 PM PDT, 4 hours 52 minutes earlier.

Area forecast discussion, Jul 11, 9:56 PM PDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
956 PM PDT WED JUL 11 2012

.SYNOPSIS...
STRONG HIGH PRESSURE OVER CENTRAL CALIFORNIA WILL CONTINUE TO
PRODUCE MOSTLY CLEAR SKIES AND TRIPLE DIGIT HIGH TEMPERATURES FOR
THE SAN JOAQUIN VALLEY...LOWER FOOTHILLS AND THE KERN DESERT THROUGH
THE END OF THE WEEK. AFTERNOON THUNDERSTORMS ARE POSSIBLE OVER THE
HIGHER ELEVATIONS OF THE SOUTHERN SIERRA NEVADA AND TEHACHAPI
MOUNTAINS TODAY THROUGH FRIDAY...WITH A SLIGHT CHANCE OF
THUNDERSTORMS OVER THE KERN COUNTY DESERTS.

&&

.UPDATE...
A COUPLE OF AFTERNOON THUNDERSTORMS OCCURRED ALONG THE RIDGE OF
THE SIERRA NEAR MT WHITNEY AND MT WILLIAMSON. OTHERWISE HOT
TEMPERATURES WITH SOME HIGH CIRRUS CLOUDS MOVING THROUGH CENTRAL
CALIFORNIA. A RECORD TEMPERATURE FOR THE DAY WAS SET AT CHINA LAKE
REPORTING 113 DEGREES. THE PREVIOUS RECORD FOR JUNE 11 WAS 110
DEGREES. 24 HOUR TEMPERATURE TRENDS RUNNING A BIT HIGHER AT MOST
LOCALES. A SIMILAR TREND IN DEW POINTS SHOULD RESULT IN WARMER
LOWS TONIGHT. WATER VAPOR IMAGES SHOW AN INCREASE IN UPPER LEVEL
MOISTURE INTO CENTRAL CALIFORNIA WITH ANOTHER MOISTURE SURGE
POSSIBLY REACHING SCAL THURSDAY FROM THE SONORAN DESERT.
TEMPERATURES MAY BE A DEGREE LOWER THURSDAY BUT MAY FEEL MORE
UNCOMFORTABLE DUE TO THE THE INCREASE IN MOISTURE. MINOR SPOT
TEMPERATURE UPDATE TONIGHT. OTHERWISE NO OTHER CHANGES.

.EARLIER DISCUSSION [332 PM]...A RIDGE OF HIGH PRESSURE CONTINUES
OVER THE REGION WITH ABOVE NORMAL TEMPERATURES ACROSS THE
REGION...EXCEEDING 100 DEGREES ACROSS MUCH OF THE SAN JOAQUIN
VALLEY AND KERN COUNTY DESERT AREAS ONCE AGAIN THIS AFTERNOON.
HIGH CLOUDS HAVE MOVED INTO CENTRAL CALIFORNIA AS SOME MONSOONAL
MOISTURE IS WORKING ITS WAY NORTHWARD. ISOLATED THUNDERSTORMS ARE
POSSIBLE THE REMAINDER OF THIS AFTERNOON AND EVENING AND AGAIN
THURSDAY AFTERNOON THROUGH FRIDAY. THE MOISTURE WILL START OUT
ABOVE 500 MB...SO THUNDERSTORMS WILL HAVE LITTLE OR NO RAIN
THROUGH THURSDAY EVENING. THUS A FIRE WEATHER WATCH FOR SCATTERED
DRY THUNDERSTORMS HAS BEEN ISSUED FOR THE THE TULARE AND KERN
COUNTY MOUNTAINS AND THE KERN COUNTY DESERT FOR THURSDAY AFTERNOON
AND EVENING. MOISTURE WILL INCREASE BY LATER THURSDAY EVENING AND
FRIDAY AND THE THUNDERSTORMS WILL BECOME WETTER.

TEMPERATURES THURSDAY WILL BE TRICKY. 850MB TEMPERATURES AND
NUMERICAL TEMPERATURE GUIDANCE INDICATE HIGH TEMPERATURES HAVE THE
POTENTIAL TO BE JUST AS WARM AS TODAY. HOWEVER A BIT MORE MID AND
HIGH CLOUDS OVER THE AREA THURSDAY COULD HOLD TEMPERATURES DOWN A
FEW DEGREES....BUT STILL OVER 100 DEGREES IN THE SAN JOAQUIN
VALLEY AND THE KERN DESERT AREAS.

A WEAK TROUGH OF LOW PRESSURE WILL MOVE INTO THE PACIFIC NORTHWEST
AND WILL BEGIN TO WEAKEN THE RIDGE FRIDAY WITH FURTHER WEAKENING
OF THE RIDGE THROUGH THE WEEKEND. EXPECT TEMPERATURES TO TREND
DOWNWARD A FEW DEGREES EACH DAY FRIDAY THROUGH EARLY NEXT WEEK.
THIS TROUGH WILL ALSO HELP TO PUSH THE MOISTURE FARTHER EASTWARD
THIS WEEKEND ALTHOUGH THERE COULD STILL BE A FEW THUNDERSTORMS
OVER THE HIGH SIERRA THROUGH WEEKEND.

&&

.AVIATION...
ISOLATED THUNDERSTORMS ARE POSSIBLE OVER THE MOUNTAINS AND KERN
COUNTY DESERT THRU 18Z THU. VFR CONDITIONS WILL PREVAIL ACROSS THE
CENTRAL CA INTERIOR THRU 06Z FRI.

&&

.AIR QUALITY ISSUES...
ON THURSDAY JULY 12 2012... UNHEALTHY IN FRESNO AND MADERA
COUNTIES. UNHEALTHY FOR SENSITIVE GROUPS IN KERN... KINGS AND
TULARE COUNTIES.
FURTHER INFORMATION IS AVAILABLE AT VALLEYAIR.ORG

&&

.CERTAINTY...

THE LEVEL OF CERTAINTY FOR DAYS 1 AND 2 IS MEDIUM.
THE LEVEL OF CERTAINTY FOR DAYS 3 THROUGH 7 IS MEDIUM.

THIS INFORMATION IS PROVIDED AS PART OF A TRIAL PROJECT CONDUCTED
BY THE NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD.
CERTAINTY LEVELS INCLUDE LOW...MEDIUM...AND HIGH. PLEASE VISIT
WWW.WEATHER.GOV/HNX/CERTAINTY.PHP /ALL LOWER CASE/ FOR ADDITIONAL
INFORMATION AND/OR TO PROVIDE FEEDBACK.

&&

.HNX WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY
EVENING CAZ095-097>099.

&&

PUBLIC...MV
AVN/FW...DUDLEY
SYNOPSIS...WP

WEATHER.GOV/HANFORD
Hazardous weather outlook, Jul 11, 4:50 AM PDT, 21 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
450 AM PDT WED JUL 11 2012

CAZ095>099-121200-
KERN COUNTY MOUNTAINS-SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
450 AM PDT WED JUL 11 2012

...THUNDERSTORMS POSSIBLE TODAY THROUGH FRIDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SOUTHERN SIERRA
NEVADA...AND THE KERN COUNTY MOUNTAINS AND DESERTS.

.DAY ONE...TODAY AND TONIGHT
AN INFLUX OF MONSOONAL MOISTURE WILL BRING A CHANCE OF MAINLY
AFTERNOON AND EVENING THUNDERSTORMS TO THE SOUTHERN SIERRA
NEVADA...TEHACHAPI MOUNTAINS AND THE KERN COUNTY DESERTS TODAY.
DRY LIGHTNING IS POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN INFLUX OF MONSOONAL MOISTURE WILL BRING A CHANCE OF MAINLY
AFTERNOON AND EVENING THUNDERSTORMS TO THE SOUTHERN SIERRA
NEVADA...TEHACHAPI MOUNTAINS AND THE KERN COUNTY DESERTS THROUGH
FRIDAY. THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS OVER THE
SOUTHERN SIERRA NEVADA CREST SATURDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED.

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR
UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE.

JDB

In the hours before

Special weather statement, Jul 11, 9:19 PM PDT, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA
919 PM PDT WED JUL 11 2012

CAZ089>099-121230-
WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY-
SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY-
MARIPOSA MADERA AND FRESNO COUNTY FOOTHILLS-
TULARE COUNTY FOOTHILLS-KERN COUNTY MOUNTAINS-
SIERRA NEVADA FROM YOSEMITE TO KINGS CANYON-
TULARE COUNTY MOUNTAINS-INDIAN WELLS VALLEY-
SOUTHEASTERN KERN COUNTY DESERT-
919 PM PDT WED JUL 11 2012

...TRIPLE DIGIT HEAT TO CONTINUE IN THE LOWER ELEVATIONS...

...INCREASING THREAT OF THUNDERSTORMS IN THE MOUNTAINS AND DESERT
FOR THE REST OF THIS WEEK...

HIGH PRESSURE OVER CENTRAL CALIFORNIA WILL MAINTAIN TRIPLE DIGIT
HEAT UNTIL AT LEAST FRIDAY IN THE SAN JOAQUIN VALLEY...LOWER SIERRA
NEVADA FOOTHILLS AND THE KERN COUNTY DESERT.

HIGH TEMPERATURES THURSDAY ARE EXPECTED TO REACH 101 TO 111
DEGREES IN THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY AND 104 TO
114 DEGREES IN THE KERN COUNTY DESERT. TEMPERATURES COULD APPROACH
RECORD READINGS TODAY WITH HEAT INDICES REACHING AS HIGH AS 110
DEGREES. THE HOTTEST LOCATIONS IN THE SIERRA NEVADA FOOTHILLS WILL
BE NEAR 106 DEGREES. HIGH TEMPERATURES ARE EVEN FORECAST TO REACH
AROUND 102 IN YOSEMITE VALLEY THROUGH THURSDAY.

MOISTURE IS EXPECTED TO FLOW FROM THE SOUTHEAST INTO THE REGION
TODAY. AS A RESULT...IN THE SOUTHERN SIERRA NEVADA...THE KERN
COUNTY MOUNTAINS AND DESERT AREAS...THERE IS AN INCREASING THREAT
OF AFTERNOON AND EVENING THUNDERSTORMS.

PERSONS PLANNING TIME OUTDOORS OVER THE NEXT SEVERAL DAYS SHOULD
PRACTICE HEAT SAFETY TIPS. KEEP YOUR BODY HYDRATED WITH PLENTY OF
WATER...WEAR LIGHT LOOSE-FITTING CLOTHING AND AVOID STRENUOUS
ACTIVITY...ESPECIALLY DURING THE HOTTEST PART OF THE DAY. KEEP IN
MIND THAT PETS NEED PLENTY OF WATER AND SHADE TOO.

IF YOU LIVE IN...OR ARE PLANNING TRAVEL INTO...THE MOUNTAINS OR
DESERT...BE ALERT FOR THUNDERSTORMS. LOCALLY HEAVY RAIN...GUSTY
WINDS...LIGHTNING AND HAIL WILL BE POSSIBLE FROM THUNDERSTORMS.
REMEMBER...WHEN THUNDER ROARS...HEAD INDOORS.

DUDLEY

WEATHER.GOV/HANFORD

Nearby

Red Flag Warnings in California, 2012Every red flag warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.